MathSciNet Relay Station
MathSciNet bibliographic data
MR1896437 60J60 (49L25 60G40)
Bassan, Bruno; Ceci, Claudia Optimal stopping problems with discontinuous reward: regularity of the value function and viscosity solutions. Stoch. Stoch. Rep. 72 (2002), no. 1-2, 55–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement